# SDR SWAA2022091349257

- Difficulty date: September 1, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD FLASH LIGHT ASSY MOLDY. (INSIDE FLT ATTDENT SEAT). / [01] R&R INBOARD FLASH-LIGHT;IN BOTTOM OF FLT ATTENDANT SEAT(FWD GALLEY); PER AMM 25-64-00.
